Alert archive / Tennessee / River Flood Warnings in 2022
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jan 20, 2022, 10:41 AM CST for Hickman County, Tennessee. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2022, 10:41 AM CST (16:41 UTC)
- Expired
- Jan 21, 2022, 11:38 AM CST
- In force
- 25 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 23.04 ft at Jan 20, 2022, 6:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
357
WGUS44 KOHX 201641
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
1041 AM CST Thu Jan 20 2022
...The National Weather Service in Nashville TN has issued a Flood
Warning for the following rivers in Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Manchester, Shelbyville, Pottsville,
Milltown, Columbia, Centerville, Hurricane Mills...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 445 AM CST.
&&
TNC081-211045-
/O.NEW.KOHX.FL.W.0002.220120T1641Z-220123T0240Z/
/CNVT1.1.ER.220120T1624Z.220122T0000Z.220122T2040Z.NO/
1041 AM CST Thu Jan 20 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO SATURDAY EVENING...
...REPLACES RIVER FLOOD ADVISORY...
* WHAT...Minor flooding is forecast.
* WHERE...Duck River At Centerville.
* WHEN...From this morning to Saturday evening.
* IMPACTS...At 22.0 feet, Flood waters will cover the flood plain
along the river. Several roads near the river will be partially
covered. In Centerville, Hickman Springs Road and Defeated Creek
Road will be affected. Leatherwood Road between Shady Grove and
Primm Springs near Tottys Bend will also be affected.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Thursday the stage was 21.9 feet and rising.
- Forecast...The river is expected to rise to a crest of 23.5
feet tomorrow evening. It will then fall below flood stage
early Saturday afternoon.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
23.7 feet on 04/05/2008.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
Rose2 follow-up statements
311
WGUS84 KOHX 210948
FLSOHX
Flood Statement
National Weather Service Nashville TN
348 AM CST Fri Jan 21 2022
...The Flood Warning continues for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 400 PM CST.
&&
TNC081-212200-
/O.CON.KOHX.FL.W.0002.000000T0000Z-220123T0240Z/
/CNVT1.1.ER.220120T1624Z.220122T0000Z.220122T2040Z.NO/
348 AM CST Fri Jan 21 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until tomorrow evening.
* IMPACTS...At 22.0 feet, Flood waters will cover the flood plain
along the river. Several roads near the river will be partially
covered. In Centerville, Hickman Springs Road and Defeated Creek
Road will be affected. Leatherwood Road between Shady Grove and
Primm Springs near Tottys Bend will also be affected.
* ADDITIONAL DETAILS...
- At 3:00 AM CST Friday the stage was 22.6 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 AM CST Friday was 23.1 feet.
- Forecast...The river is expected to rise to a crest of 23.5
feet this evening. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
23.7 feet on 04/05/2008.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
Barnwell497
WGUS84 KOHX 211738
FLSOHX
Flood Statement
National Weather Service Nashville TN
1138 AM CST Fri Jan 21 2022
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
TNC081-211845-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-220121T1738Z/
/CNVT1.1.ER.220120T1624Z.220121T0130Z.220121T2000Z.NO/
1138 AM CST Fri Jan 21 2022
...FLOOD WARNING IS BEING DOWNGRADED TO FLOOD ADVISORY...
The Flood Warning is cancelled for
the Duck River At Centerville.
* ADDITIONAL DETAILS...
- At 11:00 AM CST Friday the stage was 22.0 feet and falling.
- Forecast...The river had fallen below flood stage and will
remain in advisory level for at least another 24 hours.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
27What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 20, 6:08 AM CST, 4 hours 33 minutes earlier.
Area forecast discussion, Jan 20, 6:08 AM CST, 4 hours 33 minutes before
Area Forecast Discussion National Weather Service Nashville TN 608 AM CST Thu Jan 20 2022 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... With almost all of wintry mixture having moved east of mid state region, updated suite of forecast products to remove early this morning wording in zone forecast product. Also what looks to be potentially flurries on regional radar mosiac imagery and some reports of flurries at surface observation sites upstream across southwestern KY, added chance of flurries to forecast across mid state region through remainder of early morning hours today. Tweaked hourly temperature, dewpoint, and wind speed/direction grids blending them with associated previously forecasted hourly gridded values. Remainder of forecast continues to be on track. && .AVIATION... 12Z TAF DISCUSSION. CSV could see a couple more light snow showers in the next couple of hours, otherwise, precipitation has moved out of Middle TN terminals. MVFR cigs will linger at CKV, BNA, MQY through most of the daylight hours before scattering to VFR cigs. CSV will maintain IFR cigs through mid afternoon before improving to MVFR for the remainder of the taf period. North winds will be around 10-15 kts with some gusts to around 20 kts through 21/00z. After 21/00z north winds will remain around 10 kts but the gusts should diminish. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Reagan
Hazardous weather outlook, Jan 20, 3:42 AM CST, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 342 AM CST Thu Jan 20 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-211100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 342 AM CST Thu Jan 20 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Patchy black ice formation will be likely on elevated surfaces, bridges, overpasses, and secondary shaded roadways through morning hours today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 10:02 PM CST | River Flood Advisory | OHX | Davidson | 31 hr |
| Jan 19, 10:25 PM CST | River Flood Advisory | OHX | Bedford | 7 hr |
| Jan 20, 4:35 AM CST | River Flood Advisory | OHX | Giles | 29 hr |
| Jan 20, 4:38 AM CST | River Flood Advisory | OHX | Lawrence | 19 hr |
| Jan 20, 4:40 AM CST | River Flood Advisory | OHX | Hickman | 6 hr |
| Jan 20, 4:47 AM CST | River Flood Advisory | OHX | Perry | 6 hr |
| Jan 20, 10:38 AM CST | River Flood Warning | OHX | Perry | 4 min |
| Jan 20, 10:43 AM CST | River Flood Warning | OHX | Perry | 39 hr |
| Jan 20, 11:55 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 5 days |
| Jan 20, 11:56 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 48 hr |
| Jan 20, 11:58 AM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
| Jan 20, 12:01 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 12 hr |
| Jan 20, 12:02 PM CST | River Flood Advisory | OHX | Humphreys | 66 hr |
Nearby
River Flood Warnings in Tennessee, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.